| Model Number |
SRX-310 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: device ruptured up on insertion with funnel.Device evaluation: based on the device analysis grid, the assessments of the complaint are: insufficient information: no observations are performed for the complaint as the event is insufficient information.Additional observations: red particles observed.Crease fold observed.Observed crease sharp broken on radius side assessed as fold flaw opening.And missing piece of shell assessed as inconclusive.Stress marks observed.
Event or Problem Description
Healthcare professional reported unknown side device ruptured up on insertion with funnel.It is unknown if a back-up device was used.Device was not implanted.
Additional Manufacturer Narrative
Device evaluation results: the device related to the reported event of broken device was received on nov 16, 2022, with lot number 3563157.Based on the device analysis grid, the assessments of the complaint are: broken device: observed crease sharp broken on radius side assessed as fold flaw opening.And missing piece of shell assessed as inconclusive.Additional observations: red particles observed.Crease fold observed.Stress marks observed.No further actions are required.Additional, corrected and/or changed data: device analysis correction.
Event or Problem Description